# SDR IPXA09856127

- Difficulty date: March 22, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-F1-02, DOES NOT CORRELATE TO A SRM.  EXT DOUBLER .071, LOCAL THICKNESS .050. FS -11 TO FS 7.  REPAIRED PER DC8 SRM 53-2-1 FIG 7 SHT 21, TR 53-203, REV 78.
